Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 152, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 15, 2012, 2:44 AM CDT for 6 counties in Oklahoma; 5 counties in Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 2:44 AM CDT (07:44 UTC)
- Expired
- Apr 15, 2012, 3:29 AM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Comanche County, OK, Cotton County, OK, Grady County, OK, Jefferson County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 64 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Apr 15, 1:37 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1944 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 424 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
632
WUUS54 KOUN 150744
SVROUN
OKC031-033-051-067-137-141-TXC009-023-077-485-487-150845-
/O.NEW.KOUN.SV.W.0152.120415T0744Z-120415T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
244 AM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ARCHER COUNTY IN NORTH CENTRAL TEXAS...
BAYLOR COUNTY IN NORTH CENTRAL TEXAS...
CLAY COUNTY IN NORTH CENTRAL TEXAS...
COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
EXTREME SOUTHWESTERN GRADY COUNTY IN SOUTH CENTRAL OKLAHOMA...
EXTREME NORTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL OKLAHOMA...
STEPHENS COUNTY IN SOUTH CENTRAL OKLAHOMA...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
WICHITA COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN WILBARGER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 345 AM CDT
* AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 45 MILES SOUTHWEST OF CACHE TO ELECTRA TO 8 MILES
SOUTH OF BOMARTON...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...DUNCAN...BURKBURNETT...SEYMOUR...
SHEPPARD AFB...IOWA PARK...MARLOW...HENRIETTA...ELECTRA...
WALTERS...CACHE...ARCHER CITY...HOLLIDAY...TEMPLE...GRANDFIELD...
GERONIMO...PETROLIA...
EMPIRE CITY AND BYERS.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3340 9945 3404 9901 3479 9874 3473 9785
3347 9826 3347 9842 3340 9843
TIME...MOT...LOC 0740Z 284DEG 39KT 3470 9871 3403 9895 3338 9938
$$
WR2 follow-up statements
826
WWUS54 KOUN 150816
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
316 AM CDT SUN APR 15 2012
TXC487-150855-
/O.CAN.KOUN.SV.W.0152.000000T0000Z-120415T0845Z/
WILBARGER TX-
316 AM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILBARGER
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS
WEAKENED. THE WARNING HAS BEEN CANCELLED.
LAT...LON 3340 9878 3349 9905 3397 9874 3478 9857
3473 9785 3359 9822 3348 9830 3347 9842
3340 9845
TIME...MOT...LOC 0815Z 283DEG 39KT 3466 9834 3394 9854 3354 9894
$$
OKC031-033-051-067-137-141-TXC009-023-077-485-150845-
/O.CON.KOUN.SV.W.0152.000000T0000Z-120415T0845Z/
TILLMAN OK-COMANCHE OK-GRADY OK-COTTON OK-STEPHENS OK-JEFFERSON OK-
CLAY TX-BAYLOR TX-ARCHER TX-WICHITA TX-
316 AM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM
CDT FOR EXTREME SOUTHEASTERN TILLMAN...COMANCHE...EXTREME
SOUTHWESTERN GRADY...COTTON...STEPHENS...EXTREME NORTHWESTERN
JEFFERSON...CLAY...EXTREME SOUTHEASTERN BAYLOR...ARCHER AND
WICHITA COUNTIES...
AT 312 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LAWTON TO WICHITA FALLS TO MEGARGEL...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...DUNCAN...BURKBURNETT...SHEPPARD AFB...
IOWA PARK...MARLOW...HENRIETTA...WALTERS...ARCHER CITY...HOLLIDAY...
COMANCHE...TEMPLE...GRANDFIELD...GERONIMO...PETROLIA...EMPIRE CITY...
BYERS...RANDLETT AND SCOTLAND.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 51.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3340 9878 3349 9905 3397 9874 3478 9857
3473 9785 3359 9822 3348 9830 3347 9842
3340 9845
TIME...MOT...LOC 0812Z 283DEG 39KT 3466 9834 3394 9854 3354 9894
$$
WR357
WWUS54 KOUN 150829
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
329 AM CDT SUN APR 15 2012
OKC031-137-051-141-067-033-TXC077-485-009-023-150855-
/O.CAN.KOUN.SV.W.0152.000000T0000Z-120415T0845Z/
TILLMAN OK-COMANCHE OK-GRADY OK-COTTON OK-STEPHENS OK-JEFFERSON OK-
CLAY TX-BAYLOR TX-ARCHER TX-WICHITA TX-
329 AM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN
TILLMAN...COMANCHE...EXTREME SOUTHWESTERN GRADY...COTTON...
STEPHENS...EXTREME NORTHWESTERN JEFFERSON...CLAY...EXTREME
SOUTHEASTERN BAYLOR...ARCHER AND WICHITA COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND
WAS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED.
HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3340 9878 3349 9905 3397 9874 3478 9857
3473 9785 3359 9822 3348 9830 3347 9842
3340 9845
TIME...MOT...LOC 0828Z 284DEG 39KT 3466 9834 3394 9854 3354 9894
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:23 AM CDT, 21 minutes earlier.
Area forecast discussion, Apr 15, 2:23 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT SUN APR 15 2012
.DISCUSSION...
THE MAIN CONCERN IS SEVERE THUNDERSTORMS EARLY THIS
MORNING.
LINE OF STORMS MOVING ACROSS WEST OKLAHOMA AND WESTERN
NORTH TEXAS HAS BEEN WEAKENING AND BECOMING MORE
OUTFLOW DOMINATED OVER THE PAST HOUR OR SO. THE MAIN
HAZARD WITH THE LINE IS ISOLATED DAMAGING WIND GUSTS
OF 60 MPH OR GREATER. HAIL UP TO THE SIZE OF HALF DOLLARS
ARE POSSIBLE AS WELL. RAINFALL WILL AVERAGE AROUND ONE HALF
INCH IN MOST LOCATIONS...THOUGH WOULD NOT BE SURPRISED IF
SOME AREAS RECEIVED UP TO 2 INCHES. THINK THE TORNADO
POTENTIAL IS NOW VERY LOW DUE TO COLDER AIR UNDERCUTTING
INFLOW INTO THE STORMS. THE LINE WILL CONTINUE TO PUSH EAST
AND EXIT SOUTHEAST OKLAHOMA SOMETIME BETWEEN 8 AM AND
NOON CDT TODAY.
KEPT WIND ADVISORY ALONG AND EAST OF THE LINE OF
STORMS THROUGH 7 AM CDT AS GRADIENT WINDS REMAIN QUITE
STRONG AHEAD OF THE LINE.
DID NOT ISSUE ANOTHER WIND ADVISORY FOR LATER TODAY...
THOUGH WILL BE QUITE BREEZY TO WINDY...ESPECIALLY OVER
NORTHWEST OKLAHOMA WHERE WINDS MAY BE CLOSE TO 30 MPH
SUSTAINED AND GUSTS MAY BE NEAR 40 MPH.
MUCH DRIER AIR AND QUICK CLEARING CAN BE EXPECTED
LATE THIS MORNING INTO EARLY AFTERNOON.
BEYOND TODAY...DID NOT MAKE ANY SIGNIFICANT CHANGES
TO THE PREVIOUS FORECAST.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 75 48 72 50 / 10 0 0 10
HOBART OK 75 44 72 45 / 0 0 0 10
WICHITA FALLS TX 77 47 75 46 / 10 0 0 0
GAGE OK 70 40 72 44 / 0 10 0 10
PONCA CITY OK 73 44 73 46 / 10 10 0 10
DURANT OK 76 51 73 53 / 70 0 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR OKZ005>008-010>013-
015>020-022>032-035>047-050-051.
TX...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR TXZ083-085-086-090.
&&
23/17Hazardous weather outlook, Apr 14, 10:02 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SAT APR 14 2012
OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1002 PM CDT SAT APR 14 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THE HIGHEST RISK OF SEVERE THUNDERSTORMS CONTINUES THROUGH 2 AM CDT
TONIGHT ACROSS FAR NORTHERN OKLAHOMA. LESSER RISKS EXIST ACROSS THE
REMAINDER OF OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS TONIGHT.
LOCATION...
THE HIGHEST RISK AREA COVERS LOCATIONS MAINLY NORTH OF A GAGE TO
PONCA CITY LINE INCLUDING WOODWARD...ALVA...AND ENID.
LESSER RISKS COVER THE REST OF OKLAHOMA AND WESTERN NORTH TEXAS.
TIMING...
SEVERE STORMS WILL DEVELOP AND MOVE INTO FAR WESTERN OKLAHOMA AND
FAR WESTERN NORTH TEXAS BY 1 AM CDT...THEN MOVE EAST...REACHING THE
LAWTON AND WICHITA FALLS AREAS BETWEEN 1 AND 3 AM...AND THE OKLAHOMA
CITY METRO AREA BETWEEN 2 AND 4 AM CDT...THEN SOUTHEAST OKLAHOMA BY
8 AM CDT.
THE DURATION OF SEVERE WEATHER IS EXPECTED TO BE ONE TO TWO HOURS
WITH THE THREAT DIMINISHING AFTERWARDS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
NWS NORMAN COUNTY WARNING AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY SUNDAY MORNING.
DISCUSSION...
A COLD FRONT WILL MERGE AND OVERTAKE THE DRYLINE BY MIDNIGHT CDT
TONIGHT. THIS WILL CAUSE A SEVERE SQUALL LINE OF STORMS TO DEVELOP
ACROSS FAR WESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS. THIS LINE
OF STORMS WILL MOVE EAST DURING THE OVERNIGHT HOURS.
THE PRIMARY THREATS WITH THE SQUALL LINE WILL BE DAMAGING
STRAIGHT-LINE WINDS UP TO 80 MPH AND GOLF BALL SIZE HAIL.
A FEW TORNADOES MAY OCCUR AS WELL.
PREPARE NOW FOR THREATENING WEATHER CONDITIONS. ENSURE STORM
SHELTERS AND SAFE ROOMS ARE READY IN THE EVENT YOU MUST TAKE
COVER TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG SOUTH WINDS OF 30 MPH OR GREATER WITH FREQUENT GUSTS
OVER 40 MPH CAN BE EXPECTED THROUGH 1 AM CDT TONIGHT. WINDS THIS
STRONG CAN TOSS LIGHT WEIGHT OBJECTS AROUND AND MAKE TRAVEL
DIFFICULT FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED TO EXIT FAR SOUTHEAST
OKLAHOMA AROUND DAYBREAK SUNDAY. THERE IS ANOTHER CHANCE FOR
THUNDERSTORMS NEXT FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY MORNING.
MBSIn the hours before
Special weather statement, Apr 14, 11:19 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT SAT APR 14 2012
OKZ006-011-015-016-021-022-034-150515-
GREER OK-CUSTER OK-DEWEY OK-WASHITA OK-MAJOR OK-ALFALFA OK-
BECKHAM OK-
1119 PM CDT SAT APR 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREER...CUSTER...
DEWEY...NORTHWESTERN WASHITA...SOUTHWESTERN MAJOR...ALFALFA AND
BECKHAM COUNTIES UNTIL 1215 AM CDT...
AT 1116 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF FREEDOM TO 7 MILES NORTHWEST OF QUAIL...
MOVING EAST AT 50 MPH.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LARGE HAIL IS EXPECTED WHEN THE STORMS ARRIVE.
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CHEROKEE...ERICK...SEILING...CANUTE...CARMEN...
TALOGA...BUTLER...CARTER...ALINE...BURLINGTON...FOSS...WILLOW...
PUTNAM...BYRON...AMORITA...LAMBERT...FOSS RESERVOIR AND DRIFTWOOD.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3698 9811 3504 9945 3503 9999 3524 9990
3546 9936 3578 9927 3605 9929 3613 9895
3630 9887 3640 9853 3649 9849 3697 9850
TIME...MOT...LOC 0416Z 254DEG 45KT 3688 9918 3498 10050
WRSpecial weather statement, Apr 15, 12:06 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1206 AM CDT SUN APR 15 2012 OKZ036-TXZ083-084-087-150530- JACKSON OK-HARDEMAN TX-FOARD TX-KNOX TX- 1206 AM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON... HARDEMAN...FOARD AND KNOX COUNTIES UNTIL 1230 AM CDT... AT 1202 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF CHILDRESS TO LAKE ALAN HENRY...MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH... LOCATIONS IMPACTED INCLUDE... QUANAH...CROWELL...CHILLICOTHE...MEDICINE MOUND...BENJAMIN... GOODLETT...MARGARET...THALIA...GILLILAND...RHINELAND...TRUSCOTT... VERA AND COPPERS BREAK STATE PARK. MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR IF STORMS THREATEN YOU. LAT...LON 3454 9998 3439 9950 3350 9954 3346 9999 TIME...MOT...LOC 0502Z 258DEG 29KT 3451 10030 3312 10099 WR
Local storm report, Apr 15, 12:39 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1239 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TORNADO WOODWARD 36.43N 99.39W
04/15/2012 WOODWARD OK BROADCAST MEDIA
MULTIPLE REORTS OF STRUCTURAL DAMAGE
&&
DWLocal storm report, Apr 15, 12:56 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT SUN APR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TORNADO WOODWARD 36.43N 99.39W
04/15/2012 WOODWARD OK BROADCAST MEDIA
MULTIPLE REPORTS OF STRUCTURAL DAMAGE
&&
DWSpecial weather statement, Apr 15, 1:29 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 AM CDT SUN APR 15 2012
OKZ017-018-023-024-037-038-TXZ085-086-088-150730-
BLAINE OK-KINGFISHER OK-CADDO OK-TILLMAN OK-CANADIAN OK-COMANCHE OK-
BAYLOR TX-WICHITA TX-WILBARGER TX-
129 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER...CADDO...
TILLMAN...CANADIAN...COMANCHE...BAYLOR...NORTHWESTERN WICHITA AND
SOUTHEASTERN WILBARGER COUNTIES UNTIL 230 AM CDT...
AT 125 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM OAKWOOD TO TRUSCOTT...
MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
SEYMOUR...WATONGA...ELECTRA...CACHE...HINTON...HENNESSEY...GEARY...
OKEENE...BINGER...FORT COBB...CALUMET...CHATTANOOGA...INDIAHOMA...
MEDICINE PARK...DOVER...HITCHCOCK...LOOKEBA...GREENFIELD...
BRIDGEPORT AND LOYAL.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3353 9931 3413 9891 3435 9901 3506 9852
3613 9856 3614 9782 3350 9908
TIME...MOT...LOC 0625Z 272DEG 33KT 3604 9875 3367 9986
WRSpecial weather statement, Apr 15, 2:37 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
237 AM CDT SUN APR 15 2012
OKZ020-026-028>030-150845-
LINCOLN OK-PAYNE OK-MCCLAIN OK-CLEVELAND OK-POTTAWATOMIE OK-
237 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...PAYNE...MCCLAIN...
CLEVELAND AND POTTAWATOMIE COUNTIES UNTIL 345 AM CDT...
AT 235 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CALUMET TO MEERS...MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...SHAWNEE...TECUMSEH...PURCELL...SLAUGHTERVILLE...
MCLOUD...CHANDLER...PERKINS...LEXINGTON...PINK...MEEKER...WAYNE...
CARNEY...TRYON...RIPLEY...WANETTE...AGRA...TRIBBEY...WARWICK AND
ETOWAH.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.
LAT...LON 3489 9698 3487 9762 3530 9716 3571 9705
3589 9714 3594 9714 3595 9717 3612 9727
3612 9679
TIME...MOT...LOC 0735Z 261DEG 37KT 3561 9819 3476 9864
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:06 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 54 min |
| Apr 14, 7:09 PM CDT | Tornado Warning | OUN | Major, Woods | 36 min |
| Apr 14, 7:35 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 40 min |
| Apr 14, 8:07 PM CDT | Tornado Warning | OUN | Alfalfa | 38 min |
| Apr 14, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 40 min |
| Apr 14, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 49 min |
| Apr 14, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 62 min |
| Apr 14, 11:19 PM CDT | Special Weather Statement | OUN | Alfalfa, Beckham, Dewey | 56 min |
| Apr 14, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 3 more | 64 min |
| Apr 14, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 37 min |
| Apr 15, 12:00 AM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 30 min |
| Apr 15, 12:03 AM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 27 min |
| Apr 15, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Major, Woods, Woodward | 59 min |
| Apr 15, 12:16 AM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 29 min |
| Apr 15, 12:33 AM CDT | Tornado Warning | OUN | Custer, Dewey, Roger Mills | 42 min |
| Apr 15, 12:39 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more | 66 min |
| Apr 15, 12:42 AM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 33 min |
| Apr 15, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Grant, Major, Woods, Woodward | 60 min |
| Apr 15, 1:29 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Kingfisher, Tillman | 61 min |
| Apr 15, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Dewey and 3 more | 54 min |
| Apr 15, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 64 min |
| Apr 15, 2:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 3 more | 56 min |
| Apr 15, 2:37 AM CDT | Special Weather Statement | OUN | Lincoln, McClain, Payne, Pottawatomie | 68 min |
| Apr 15, 3:06 AM CDT | Special Weather Statement | OUN | Kay, Noble | 24 min |
| Apr 15, 3:36 AM CDT | Special Weather Statement | OUN | Grady, Kay, Logan, McClain, Noble, Oklahoma and 1 more | 54 min |
| Apr 15, 3:40 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 65 min |
| Apr 15, 4:35 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Lincoln, Payne, Pottawatomie, Seminole | 55 min |
| Apr 15, 4:37 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray and 1 more | 53 min |
| Apr 15, 5:36 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 54 min |
| Apr 15, 6:52 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Hughes | 23 min |
| Apr 15, 7:53 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 52 min |
| Apr 15, 8:27 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 48 min |
| Apr 15, 9:03 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 15, 9:34 AM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| Apr 15, 11:00 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more | 6 hr |
| Apr 15, 12:06 AM CDT | Special Weather Statement | OUN | Foard, Hardeman, Knox | 24 min |
| Apr 15, 4:56 AM CDT | Special Weather Statement | OUN | Archer | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.